MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 300865
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.G.4.Applicable 510k numbers are k182589;k980987.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 50ml ll plunger movement was difficult.The following information was provided by the initial reporter: it was reported that we have identified an issue with syringe 300865, a 50/60 ml luer-lock syringe for syringe pumps, which is covered by our contract with you for injections and infusions.Our anaesthesia team in the operating theatre has encountered issues when using it, as the pump issues an occlusion warning when administering the induction dose during anaesthesia via tci, and the flow rate rises to as high as 800 ml/hour.This has now occurred on several occasions with at least two different batches: lot no.2505127, lot no.2507114.Additional information provided: it was mentioned as several occasions.Could you please provide the date of event? approx from 11/3 to today.Has there been any patient impact (serious injury, medical intervention, change of treatment required)? no patient impact has been reported.But extra effort has been needed to secure that the patient get the correct amount of anaesthesia medication.What pump was being used? b.Braun space plus.Please clarify which date refers to which lot#(s).The problem has occurred on many occasions in several departments in our hospital.First time on (b)(6), i don't have any more detailed information about every time it happened.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24844860
Report Number3003152976-2026-00176
Device Sequence Number9047225
Product Code FMF
UDI-Device Identifier00382903008650
UDI-Public(01)00382903008650(11)250731(17)300630(10)2507114
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300865
Device Lot Number2507114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown